# SDR UPS07M50969

- Difficulty date: September 4, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Bs 1239-1255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT SIDE CENTER AUX TANK STA 1239.0 - 1255.0, X=103.0 FOUND CORROSION A ROUND FASTENERS AS MARKED.  LEFT SIDE CTR AUX TANK STA 1239.0-1255.0 X=103.0 FASTENER AS MARK REMOVED.  CORROSION ON UPPER SKIN REMOVED & REWORKED AREA PROTECTED.  HFEC OPEN HOLE & FPI C/OUT ON REWORKED AREA FOUND NO CRACK & NO CORROSION.  REWORKED AREA UPP SKIN MAT'L REMOVED & REMAINED ALL FOUND EXCEED LIMITS.  FLAP PEENING C/OUT ON REWORKED AREA PER EN1638-07.  REWORKED AREA.
